Restricted Dumont permutations, Dyck paths, and noncrossing partitions

Alexander Burstein, Sergi Elizalde, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


We complete the enumeration of Dumont permutations of the second kind avoiding a pattern of length 4 which is itself a Dumont permutation of the second kind. We also consider some combinatorial statistics on Dumont permutations avoiding certain patterns of length 3 and 4 and give a natural bijection between 3142-avoiding Dumont permutations of the second kind and noncrossing partitions that uses cycle decomposition, as well as bijections between 132-, 231- and 321-avoiding Dumont permutations and Dyck paths. Finally, we enumerate Dumont permutations of the first kind simultaneously avoiding certain pairs of 4-letter patterns and another pattern of arbitrary length.

Original languageEnglish
Pages (from-to)2851-2869
Number of pages19
JournalDiscrete Mathematics
Issue number22
StatePublished - 28 Nov 2006


  • Dumont permutations
  • Dyck paths
  • Forbidden patterns
  • Noncrossing partitions

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Restricted Dumont permutations, Dyck paths, and noncrossing partitions'. Together they form a unique fingerprint.

Cite this